# SDR IPXA2018012125720

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 36,413 hours, 5,486 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69B8035831
- Part serial: SHL561
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AIR TURNBACK, LOSS OF HYDRAULIC SYSTEM NR 4.  CHECKED THE NR 4 ENG CASE DRAIN DPI NOT POPPED,  AND REPLACED EDP AND ADP CASE DRAIN FILTER, NO METAL CHIP IAW AMM 29-11-18, 29-11-00, REPLACED THE LT WING MLG DOWN LOCK ACTUATOR, SERVICED HYD SYS 1, 2, 3, 4 CONDITION NORMAL, CHECKED,  NO LEAK FOUND, NO FAULT FOUND IAWAMM 32-32-15, AND AMM 12-12-01.
